				AACS ANNUA	L   Virtual			
	Time Zone (MT)	Home	Networking Lounge	Meeting Room 1	Meeting Room 2	Meeting Room 3	Meeting Room 4	Exhibit Hall
Tuesday, October 27								
8:00 - 9:00		Registration Open All Day	Networking Lounge Open All Day	TITLE IX Presented by Ed Cramp and Jessica High, Duane Morris				
9:00 - 9:15								
9:15-10:15				<b>Board Meeting</b>				
10:15-10:30								
10:30 - 11:15				Welcome Meet the Candidates				EXPO BLOCK
11:15-12:45								
12:45 - 1:15					Break (30			
1:15 - 2:15				GRC: Learn about advocacy from a distance in the age of COVID-19 Presented By Brooke Baran and TC Wolfe	Diversity and Inclusion in Schools Presented By Rodrick Samuels	Financial Literacy Made Easy Presented By Sally Samuels	Engaging The Community To Increase Quality Enrollment, Retention, Placement and Brand Presented by Susan	
2:15-2:30				GRC: FAME Sponsored Panel 2020 Election and Higher Education: What You Need To Know Presented By Katherine Brodie, Kristina Gill and Neal Owners Event - Fireside Chat With Pete Hegseth	Break (15 2020 in Perspective – Beyond	minutes)	Establishing and	
2:30 - 3:30					Diversity: Underscoring Equity, Inclusion and Belonging Presented By Meagan Garland	Promoting and Protecting Your Brand Presented By Lisa Nickerson	Communicating Academic Expectations Presented By Sean Glassberg	
3:30 - 3:45					Break (15	minutes)		
3:45 - 4:45								
4:45 - 5:00								
5:00 - 6:00								
Wednesday, October 28								
8:00 - 8:15			Networking Lounge Open All Day	Welcome				
8:15 - 8:45				Milady Lightning Talk				
8:45-9:45				Keynote Milady sponsor Marcus Buckingham				
9:45 - 10:45								EXPO BLOCK
10:45 - 11:45		Registration Open All Day		Rep Carrie Meek Award To Rep Kendrick Meek and Representative Al Lawson Presented by Neal				
11:45-12:45				. 10001100 27 11001				Expo Block
				GRC: Legal Update Presented By Ed Cramp	Break (30	minutes)	Tanahina A Dal	
12:45 - 1:45					Remote Control: How We Manage Our Schools, Students, Data and Operations in the Blended Education Environment Presented	Create Your Own Newsroom Presented By Victoria Lim	Teaching A Robust Curly and Textured Hair Curriculum: A Panel of Experts Lead By Diane Da Costa	
1:45 - 2:00				Annual Membership Meeting	Break (10	minutes)	Dianic Da Gosta	,
2:00 - 3:00								
3:00 - 3:15					Break (15	minutes)		
2:15 4:15				GRC: State Legislature Panel Presented	Cyber Security Compliance	A Candid Conversation on Accreditation Dr	IS YOUR PROGRAM ON	

0.10 1.10				By Brian Newman and Brenda Scharman	Presented By Kristi Cole	Mirando		
							Donley	
4:15 - 4:30					Break (15	minutes)	Ī	
400 500				0005				
4:30 - 5:30				GRC Event and Silent Raffle				
Thursday, October 29								
marcady, Colober 25								
8:00 - 8:15				Welcome				
8:15 - 9:45				Keynote Daymond John				
				NF Cimaglia Award/Director of the				
9:45 - 10:15				Year/School Spirit				
			Networking Lounge Open					
10:15-11:45		Registration						
								EXPO BLOCK
		Open All Day	All Day					
11:45-12:15			•		Break (30	minutes)		
				GRC: AACS Gov Relations Committee Update: 2020-2021 Fed Priorities and Action Plan Katherine Brodie, Kristina		Online Training in a Hands On World Presented By Kim McIver		
10.15 1.15					Considerations For Employers as			
12:15 - 1:15					Employees Return To Work Presented By Russell Landy			
145 100				Gill, Neal Heller				
1:15 - 1:30					Вгеак (15	minutes) INTERWOVEN: How to "Lock" Diversity,		
1:30 - 2:30				Getting Public Officials To Love Your School Presented By Aaron Shenck	Achieving Excellence Through Accreditation Presented By Dr Glen Mort	Inclusion, Equity & Belonging into Your School's Culture & Operations By Janet		
1.30 - 2.30								
2:30 - 2:45					Break (15	Williams Sponsored by Pivot Point		
2.30 - 2.43					· · · · · · · · · · · · · · · · · · ·			
2:45 - 3:45				State Board Panel	Rising to the Legal Challenges of 2020 Presented By Denise			
2.45 - 3.45				State Board Panel	Herman			
0.45 4.00								
3:45 - 4:00					Break (15 minutes)			
4:00 - 4:30				Closing				
				<u> </u>				